Alert archive / Tennessee / Flash Flood Warnings in 2011
Flash Flood Warning 56, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Apr 24, 2011, 5:30 PM CDT for Lake County, Obion County, Tennessee. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2011, 5:30 PM CDT (22:30 UTC)
- Expired
- Apr 24, 2011, 7:30 PM CDT
- In force
- 2 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lake County, TN, Obion County, TN
The radar
The Paducah radar (KPAH), 98 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.5 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1899 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 664 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
457
WGUS54 KMEG 242230
FFWMEG
TNC095-131-250030-
/O.NEW.KMEG.FF.W.0056.110424T2230Z-110425T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
530 PM CDT SUN APR 24 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LAKE COUNTY IN NORTHWEST TENNESSEE...
NORTHWESTERN OBION COUNTY IN NORTHWEST TENNESSEE...
* UNTIL 730 PM CDT
* AT 530 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 2 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT 2 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLAYTON...
COTTONWOOD GROVE...RIDGELY...TIPTONVILLE AND REELFOOT LAKE STATE
PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR REELFOOT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MEMPHIS.
&&
LAT...LON 3650 8910 3622 8944 3621 8965 3627 8955
3630 8958 3635 8955 3635 8953 3638 8953
3643 8951 3647 8944 3651 8941
$$
BORGHOFF2 follow-up statements
276
WGUS74 KMEG 242347
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
647 PM CDT SUN APR 24 2011
TNC095-131-250030-
/O.CON.KMEG.FF.W.0056.000000T0000Z-110425T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAKE TN-OBION TN-
647 PM CDT SUN APR 24 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHWESTERN OBION AND LAKE COUNTIES...
AT 647 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL HAS
OCCURRED OVER THE PAST 3 HOURS. ANOTHER LINE OF THUNDERSTORMS IS
EXPECTED TO PUSH INTO THIS WARNING AREA AROUND 730 PM.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO REELFOOT LAKE
STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MEMPHIS.
&&
LAT...LON 3650 8910 3622 8944 3621 8965 3627 8955
3630 8958 3635 8955 3635 8953 3638 8953
3643 8951 3647 8944 3651 8941
$$643
WGUS74 KMEG 250026
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
726 PM CDT SUN APR 24 2011
TNC095-131-250036-
/O.EXP.KMEG.FF.W.0056.000000T0000Z-110425T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAKE TN-OBION TN-
726 PM CDT SUN APR 24 2011
...THE FLASH FLOOD WARNING WILL EXPIRE AT 730 PM CDT FOR NORTHWESTERN
OBION AND LAKE COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO
EXPIRE.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3650 8910 3622 8944 3621 8965 3627 8955
3630 8958 3635 8955 3635 8953 3638 8953
3643 8951 3647 8944 3651 8941
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 24, 3:57 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Apr 24, 3:57 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
357 PM CDT SUN APR 24 2011
.DISCUSSION...
...ALMOST CONTINUOUS SEVERE WEATHER CHANCES AND SIGNIFICANT RAINFALL/
FLASH FLOODING APPEAR LIKELY EARLY THIS WEEK...
.SHORT TERM...TONIGHT THROUGH WEDNESDAY.
STALLED FRONT REMAINS JUST NORTH OF THE CWA AGAIN TODAY WITH MORE
STORMS FIRING ALONG IT. SEVERE MCS OVER NCTRL ARKANSAS CONTINUES TO
PUSH EAST THIS AFTERNOON WITH A GOOD LIKELIHOOD THEY WILL CONTINUE
INTO NERN ARKANSAS AND POSSIBLY THE MO BOOTHEEL/NWRN TN ALONG A
TIGHT INSTABILITY GRADIENT WITHIN THE NEXT SEVERAL HOURS. SBCAPE
THIS AFTERNOON HAS REACHED 3000 J/KG OVER SWRN TN AND NRN MS.
EFFECTIVE BULK SHEAR OF 50 KTS WILL BE ABLE TO SUSTAIN MANY OF
THESE SUPERCELLS EVEN AFTER DARK. THE MAIN THREATS WILL BE LARGE
HAIL AND WIND DAMAGE...BUT TORNADOES WILL BE POSSIBLE INTO EARLY
THIS EVENING WITH GREATER LOW LEVEL INSTABILITY ABLE TO TAP INTO
0-1 KM SHEAR OF 25 KTS. THE ACTIVITY SHOULD TRANSITION MORE TO A
HEAVY RAIN THREAT OVERNIGHT WITH ANOTHER INCH OR TWO LIKELY.
SURFACE LOW PRESSURE WILL FORM OVER OKLAHOMA MONDAY AFTERNOON AND
PUSH THE WARM FRONT NORTH. SUPERCELLS ARE EXPECTED TO INITIATE
OVER MUCH OF ARKANSAS DURING THE AFTERNOON...PARTICULARLY CENTRAL
AND WEST SECTIONS...WHICH WILL TEND TO CONGEAL INTO A LINE AS A
COLD FRONT PUSHES EAST. WHILE TORNADOES ARE LIKELY WITH SOME OF
THESE SUPERCELLS INITIALLY OVER ARKANSAS...THE MAIN THREAT WILL
EVOLVE INTO WIND DAMAGE AS A LINEAR MCS BECOMES ESTABLISHED OVER
EASTERN ARKANSAS BY EVENING. CANNOT RULE OUT SOME CELLS AHEAD OF
THE MAIN LINE AS MODELS SEEM TO INDICATE. ANY OF THESE DISCRETE
CELLS MAY BE ABLE TO REACH SEVERE LIMITS AND COULD PRODUCE
TORNADOES...ALL DEPENDS IF THE CAP CAN BE BROKEN DURING THE
AFTERNOON. BEST SEVERE THREAT WILL BE WEST OF THE MS RIVER MONDAY
AFTERNOON AND TRICKLING EAST DURING THE EVENING. SPC DAY 2 HAS A
MODERATE RISK WEST OF THE RIVER...BUT WOULDN/T BE SURPRISED TO SEE
THIS PUSHED EAST WITH SUBSEQUENT OUTLOOKS.
MCS WILL WEAKEN LATE MONDAY NIGHT AS MUCH OF THE FORCING ASSOCIATED
WITH THE SYSTEM GETS SHUNTED TO THE NORTH. THIS WILL LEAVE A
LINGERING SW-NE FRONT ACROSS THE MIDSOUTH FOR TUESDAY AND TUESDAY
NIGHT BEFORE ANOTHER SYSTEM ORGANIZES IN THE ARKLATEX LATER TUESDAY
NIGHT. MODERATE TO HIGH SBCAPE IN EXCESS OF 3000 J/KG WILL LIKELY
MATERIALIZE SOUTH OF THE FRONT WITH LITTLE CAPPING TUESDAY
AFTERNOON AS MORNING STRATUS ERODES AWAY. 0-6 KM BULK SHEAR OF 60
KTS IN ADDITION TO A COUPLED JET STRUCTURE ARE ALSO FORECAST.
THUNDERSTORMS OF THE SUPERCELL VARIETY SHOULD NOT HAVE ANY TROUBLE
DEVELOPING THROUGHOUT MUCH OF THE DAY IN THIS KIND OF ENVIRONMENT.
LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE LIKELY WITH SOME
OF THESE CELLS BUT LOW LEVEL SHEAR IS STILL SOMEWHAT WEAK TO
SUPPORT HIGH END TORNADOES.
THUNDERSTORMS THAT FORM ON THE FRONT MAY CONGEAL INTO A LINEAR MCS
THAT TRAINS OVER THE SAME AREAS REPEATEDLY BY TUESDAY NIGHT.
SEVERAL INCHES OF RAIN ARE LIKELY SOMEWHERE NEAR OR NORTH OF THE
I-40 CORRIDOR. THIS IS LOOKING MORE AND MORE LIKE THE MAY 1-2
EVENT LAST YEAR...AND IN SOME OF THE SAME AREAS. SOME DISCRETE
CELLS ARE ALSO LIKELY SOUTH OF THE BOUNDARY. DESPITE WIDESPREAD
QPF AND A MOIST ADIABATIC TYPE SOUNDING IN THE MID AND UPPER
LEVELS...MODELS STILL INDICATE ALMOST 2000 J/KG SBCAPE. VERY LOW
LCLS AND AN INCREASINGLY STRONG....BACKED FLOW WILL TAKE SHAPE
TUESDAY NIGHT AS THE LOW DEEPENS AND PUSHES OVER ARKANSAS. STRONG
TORNADOES AND VERY LARGE HAIL STILL APPEAR POSSIBLE. SPC SWO DY 3
INDICATES THIS POSSIBILITY AS WELL AND A POSSIBLE UPGRADE TO MDT
OR HIGH RISK IN LATER OUTLOOKS.
THE STRONG LOW WILL TRACK NORTHEAST TO NERN ARKANSAS WEDNESDAY
MORNING WITH A TRAILING COLD FRONT REACHING THE MS RIVER AROUND
18Z. SUPERCELL AND TORNADO THREAT WILL PREVAIL ALONG THE WARM
FRONT...WITH A SQUALL LINE AND PREDOMINATELY A WIND THREAT FORMING
ALONG THE COLD FRONT BY EARLY AFTERNOON. THE FRONT WILL QUICKLY
SWING EAST WITH THUNDERSTORM CHANCES RAPIDLY ENDING BY 00Z. STRONG
GRADIENT WINDS AHEAD OF THE COLD FRONT IN RESPONSE TO THE
DEEPENING LOW COULD GUST TO 50 MPH AS FORECAST SOUNDINGS SHOW
MIXING TO 800 MB.
ISSUED A PDS FLASH FLOOD WATCH FOR MUCH OF THE MIDSOUTH. THE
PREVIOUS WATCH FOR NERN AR...MO BOOTHEEL...AND NWRN TN HAS BEEN
EXTENDED TO 00Z THURSDAY AND ANOTHER HAS BEEN ISSUED FROM 00Z
TUESDAY THROUGH 00Z THURSDAY. IT APPEARS MANY AREAS WILL RECEIVE
BETWEEN 5-8 INCHES OF RAIN NORTH OF I-40 AND 2-4 INCHES SOUTH PER
MODEL CONSENSUS AND HPC QPF...WITH AROUND A FOOT POSSIBLE OVER THE
FAR NORTHERN AREAS THAT HAVE BEEN PLAGUED WITH HEAVY RAIN FOR A
COUPLE DAYS ALREADY. WIDESPREAD FLASH FLOODING APPEARS LIKELY IF
THIS KIND OF QPF MATERIALIZES.
BORGHOFF
.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT SUNDAY.
DRIER CONDITIONS WILL PUSH IN WEDNESDAY EVENING AS HIGH PRESSURE
BUILDS IN. THE HIGH WILL PUSH EAST FOR THE WEEKEND WITH ANOTHER
RETURN FLOW SETTING UP. SYSTEM DEVELOPING IN THE PLAINS WILL PUSH
A COLD FRONT INTO THE AREA ABOUT BY SUNDAY. ECMWF IS BEGINNING TO
HINT AT ANOTHER HEAVY RAIN EVENT...BUT THE GFS IS MUCH MORE
PROGRESSIVE.
BORGHOFF
&&
.AVIATION...
18Z TAFS
SIMILAR SCENARIO TO YESTERDAY...EXCEPT A BETTER CHANCE OF TSRA IN
THE JBR VICINITY. A LARGE CLUSTER OF SEVERE THUNDERSTORMS WAS LIFTING
EAST THROUGH NORTHWEST INTO NORTH CENTRAL AR AT 1745Z. THE SOUTHERN
EDGE OF THIS ACTIVITY WILL PASS NEAR OR OVER JBR IN A FEW HOURS.
ELSEWHERE... THE ATMOSPHERE ACROSS THE MIDSOUTH WILL BE MODERATE
TO VERY UNSTABLE THIS AFTERNOON... BUT CAPPED TO DEEP CONVECTION
AND TSRA. WILL CONTINUE CB MENTION AT MEM AND MKL...BUT THESE
TERMINALS SHOULD REMAIN SOUTH OF THE EXPECTED TSRA ACTIVITY. HAVE
KEPT A TSRA MENTION IN FOR JBR OVERNIGHT...WITH ANOTHER CONVECTIVE
COMPLEX EXPECTED TO TRACK EAST ACROSS NORTHERN AR OVERNIGHT.
ELSEWHERE OVERNIGHT... MVFR CIGS AND A STRONG LOW LEVEL JET WILL
BE THE PRIMARY CONCERNS.
PWB
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 70 83 70 80 / 20 50 100 70
MKL 66 83 67 78 / 20 40 100 70
JBR 66 80 63 76 / 60 70 100 70
TUP 66 86 68 82 / 10 20 70 70
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CLAY-GREENE-
LAWRENCE-RANDOLPH.
FLASH FLOOD WATCH FROM MONDAY EVENING THROUGH WEDNESDAY EVENING
FOR CRAIGHEAD-CRITTENDEN-CROSS-LEE AR-MISSISSIPPI-PHILLIPS-
POINSETT-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH FROM MONDAY EVENING THROUGH WEDNESDAY EVENING
FOR ALCORN-BENTON MS-COAHOMA-DESOTO-LAFAYETTE-MARSHALL-
PANOLA-PRENTISS-QUITMAN-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION.
TN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR LAKE-OBION.
FLASH FLOOD WATCH FROM MONDAY EVENING THROUGH WEDNESDAY EVENING
FOR CARROLL-CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-
HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-LAUDERDALE-MADISON-
MCNAIRY-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 24, 4:12 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 412 PM CDT SUN APR 24 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-251045- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 412 PM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOT HEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT NORTH OF A LINE FROM JONESBORO TO HUNTINGDON TENNESSEE. THREATS INCLUDE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. A FLASH FLOOD WATCH IS IN EFFECT FOR FAR NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL AND FAR NORTHWEST TENNESSEE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY TWO STRONG SYSTEMS WILL IMPACT THE MID SOUTH BETWEEN MONDAY AND WEDNESDAY. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE MONDAY AFTERNOON AND MONDAY NIGHT WEST OF THE MISSISSIPPI RIVER AND A SLIGHT RISK EAST. ON TUESDAY...SEVERE STORMS ARE POSSIBLE ACROSS ALL OF THE MIDSOUTH. HAIL AND DAMAGING WINDS ARE THE MAIN THREATS BUT TORNADOES ARE ALSO POSSIBLE. BY TUESDAY NIGHT INTO WEDNESDAY ANOTHER POWERFUL STORM SYSTEM WILL INCREASE THE CHANCE FOR SEVERE WEATHER ACROSS THE MIDSOUTH. AN ENHANCED RISK OF STRONG AND LONG TRACKED TORNADOES IS POSSIBLE ALONG WITH DAMAGING WIND AND LARGE HAIL. MULTIPLE ROUNDS OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY WILL BRING SEVERAL INCHES OF RAIN TO THE MID SOUTH RESULTING IN THE THREAT FOR SIGNIFICANT FLASH FLOODING. A FLASH FLOOD WATCH CONTINUES THROUGH WEDNESDAY AFTERNOON. CONSULT THE FLASH FLOOD WATCH FOR DETAILS. AREA RIVERS WILL RISE THROUGH NEXT WEEK...AND SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER FLOODING IS POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN OFF FROM HEAVY RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH. STRONG SOUTH WINDS WILL ACCOMPANY THE STORM SYSTEM FOR WEDNESDAY. SUSTAINED SPEEDS BETWEEN 20 AND 30 MPH ARE EXPECTED WITH GUSTS AS HIGH AS 50 MPH. WIND ADVISORIES WILL LIKELY BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED FROM TONIGHT THROUGH WEDNESDAY. BORGHOFF
In the hours before
Special weather statement, Apr 24, 3:54 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 354 PM CDT SUN APR 24 2011 TNZ002>004-242115- HENRY TN-WEAKLEY TN-OBION TN- 354 PM CDT SUN APR 24 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 415 PM CDT FOR... NORTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE... NORTHEASTERN OBION COUNTY IN NORTHWEST TENNESSEE... NORTHERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 4 MILES WEST OF LATHAM AT 354 PM CDT...MOVING NORTHEAST AT 35 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN HENRY...OBION AND WEAKLEY COUNTIES SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3633 8879 3649 8890 3651 8886 3650 8840 TIME...MOT...LOC 2054Z 240DEG 30KT 3646 8874
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 11:22 PM CDT | Severe Thunderstorm Warning | MEG | Lake, Obion | 38 min |
| Apr 23, 11:37 PM CDT | Tornado Warning | MEG | Lake, Obion | 38 min |
| Apr 23, 11:52 PM CDT | Flash Flood Warning | MEG | Lake | 3 hr |
| Apr 24, 12:11 AM CDT | Severe Thunderstorm Warning | MEG | Obion, Weakley | 49 min |
| Apr 24, 8:54 AM CDT | Special Weather Statement | MEG | Henry | 36 min |
| Apr 24, 2:38 PM CDT | Flash Flood Watch | MEG | Carroll, Chester, Crockett, Decatur, Dyer, Fayette and 12 more | 3 days |
| Apr 24, 3:54 PM CDT | Special Weather Statement | MEG | Weakley | 21 min |
Nearby
Flash Flood Warnings in Tennessee, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.